# SDR AU010381

- Difficulty date: April 23, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR BUBBLE IN STANDBY COMPASS. FOUND DURING INSPECTION IAWAD/INST/9.
